On Iα - Open Set in Ideal Topological Spaces
The aim of this paper is to study separation axioms and compactness of Iα- open set in ideal topological spaces, which was introduced by M.E. Abd El-Monsef, etc .
M. E. Abd El-Monsef, A. E. Radwan and A. I. Nasir, Some generalized forms of compactness in ideal topological spaces, Archives Des Sciences, Vol.66, no.3, Mar 2013,334-342.
D. Jankovic, T. R. Hamlett, New topologies from old via ideals, Amer, Math, Monthly, 97(1990), 259-310.
K. Kuratowski, Topology, Vol 1, New York: Academic Press, (1933).
A. A. Nasef, Ideals in general topology, Ph.D, Thesis, Tanta University, (1992).
O.Njastad, On some classes of nearly open sets, Pacific J, Math. 15(1965), 961-970.
A. E. Radwan, A. A. Abd- Elgawad and H. Z. Hassan, On Iα- connected spaces via ideal, Journal of Advances in Mathematics.(2015),3006-3014
V.Vaidyanathaswamy, The localization theory in set topology, Pro. Indian Acad. Sci, 20(1945),51-61.
Copyright (c) 2015 Journal of Progressive Research in Mathematics
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.